Alert archive / Louisiana / Flash Flood Warnings in 2009
Flash Flood Warning 51, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Dec 15, 2009, 4:00 AM CST for 7 parishes in Louisiana. It was in force for 105 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2009, 4:00 AM CST (10:00 UTC)
- Expired
- Dec 15, 2009, 5:45 AM CST
- In force
- 105 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Assumption Parish, LA, Jefferson Parish, LA, Lafourche Parish, LA, Saint Charles Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Terrebonne Parish, LA
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1935 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.3
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 15, 3:11 AM CST, 49 minutes earlier.
Area forecast discussion, Dec 15, 3:11 AM CST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
311 AM CST TUE DEC 15 2009
.SYNOPSIS...
LARGE AREA OF SHOWERS AND A FEW EMBEDDED THUNDERSTORMS CONTINUES
TO AFFECT SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. RAINFALL
ATES WITH THE HEAVIEST STORMS HAVE BEEN IN THE 1 TO 1.5 INCH PER
HOUR RANGE...CONTINUING THE THREAT OF FLASH FLOODING ACROSS THE
REGION. THE FOCUS FOR THIS ACTIVITY IS A WEAK SURFACE BOUNDARY
THAT REMAINS STALLED NEAR THE NORTHERN GULF COAST.
COLD FRONT CURRENTLY EXTENDS FROM A LOW OVER UPSTATE NEW YORK
SOUTHWESTWARD THROUGH THE OHIO VALLEY...INTO CENTRAL MISSISSIPPI
AND NORTHERN LOUISIANA.
&&
.SHORT TERM...
CANCELLED THE DENSE FOG ADVISORY AS EXTENSIVE RAIN HAS ONCE AGAIN
SPREAD INLAND. THIS SHOULD KEEP THINGS A LITTLE BETTER MIXED WITH
VISIBILITIES REMAINING ABOVE ADVISORY CRITERIA. HEAVY RAINFALL
WILL CONTINUE TO HAVE THE POTENTIAL TO DROP VISIBILITIES TO 1 MILE
OR LESS IN SOME AREAS.
COLD FRONT WILL CONTINUE MOVING SLOWLY TOWARD THE AREA. UNTIL THE
FRONT COMES THROUGH...EXPECT A CONTINUING THREAT OF HEAVY RAIN
AS THE WEAK BOUNDARY THAT USED TO BE A WARM FRONT REMAINS STALLED
NEAR THE AREA. FORECAST RAINFALL TOTALS FOR TODAY ARE GENERALLY IN
THE ONE INCH TO ONE AND ONE HALF INCHES. SOME LOCAL AMOUNTS WILL
BE HIGHER...WITH AN ADDITIONAL THREE INCHES POSSIBLE.
THE FRONT WILL MOVE THROUGH THE AREA LATE THIS AFTERNOON AND INTO
TONIGHT. UNFORTUNATELY IT NOW LOOKS LIKE THE FRONT WILL STALL JUST
SOUTH OF THE COAST AND THEN MOVE BACK TOWARD THE NORTH BRINGING
ANOTHER CHANCE OF RAINFALL TO EXTREME SOUTHEAST LOUISIANA AND
COASTAL MISSISSIPPI THURSDAY AND THURSDAY NIGHT.
AS THE FRONT MEANDERS NORTHWARD...A SURFACE LOW IS NOW FORECAST TO
DEVELOP OVER THE WESTERN GULF AND MOVE EAST/NORTHEASTWARD THROUGH
THE CENTRAL OR NORTHERN GULF. THE EXTENT OF THE RAINFALL OVER LAND
WILL DEPEND GREATLY ON THE TRACK OF THIS LOW. THE FARTHER NORTH
THE LOW MOVES...THE MORE RAIN WILL MOVE ON SHORE. CURRENTLY...IT
LOOKS LIKE THE HEAVIEST RAIN WILL REMAIN OFF SHORE.
.LONG TERM...
AS THE LOW MOVES AWAY FROM THE AREA...NORTHWEST FLOW WILL BRING
DRIER AIR INTO THE AREA...AND RESULT IN A REPRIEVE FROM THE WET
CONDITIONS WE/VE BEEN DEALING WITH FOR THE LAST WEEK.
AN UPPER TROUGH DIGGING INTO THE MIDDLE MISSISSIPPI VALLEY WILL
RESULT IN AN INCREASE IN CLOUDS AND POSSIBLY A FEW SHOWERS...
MAINLY ACROSS THE NORTHERN PORTION OF THE AREA FRIDAY NIGHT AND
SATURDAY. DEEP NORTHWEST FLOW WILL KEEP TEMPERATURES BELOW NORMAL
THROUGH MOST OF THE EXTENDED PERIOD.
&&
.AVIATION...
CURRENTLY MVFR CIGS AT KMSY...KGPT AND KBTR...BUT VLIFR AT KMCB.
RAIN HAS KEPT THE DENSE FOG THAT WE SAW LAST NIGHT AWAY. OUTSIDE OF
RAIN AREAS...GENERALLY SEE LIFR CIGS AT BEST. WILL HANDLE LOCALIZED
THUNDER AS IT APPROACHES TERMINALS INSTEAD OF A BROADBRUSH APPROACH.
FRONT WILL MOVE THROUGH LATER IN THE MORNING AND EARLY
AFTERNOON...WITH CIGS AND VSBYS IN THE MVFR TO VFR RANGE BY LATE
AFTERNOON.
&&
.MARINE...
DENSE SEA FOG SEEMS CONFINED TO SHORE AREAS AND A DENSE FOG
ADVISORY IS IN EFFECT UNTIL FRONTAL PASSAGE TUESDAY. ONSHORE FLOW
EXPECTED TO STAY AT MODERATE LEVELS THROUGH THIS MORNING AND THEN
SHIFT NORTHWEST WITH FRONTAL PASSAGE TUESDAY AFTERNOON AND EARLY
EVENING. WINDY CONDITIONS WITH A FEW GALE FORCE GUSTS WILL BE
POSSIBLE TONIGHT THROUGH WEDNESDAY EVENING WITH MODIFIED ARCTIC
AIRMASS DENSITY OVER RELATIVELY WARM WATERS. MODELS SUGGEST
ANOTHER LOW PRESSURE SYSTEM DEVELOPS IN THE WEST- CENTRAL GULF AND
MOVES EAST ACROSS THE CENTRAL GULF. THIS MAY BRING AN INCREASE IN
GRADIENT WINDS ACROSS THE NORTH GULF LATER IN THE WEEK. SMALL
CRAFT ADVISORIES ARE IN EFFECT FOR THE TIDAL LAKES AND GULF WATERS
TONIGHT...AND WILL LIKELY REMAIN IN EFFECT OVER THE GULF WATERS
THROUGH AT LEAST WEDNESDAY.
&&
.HYDROLOGY...
SEVERAL AREA RIVERS REMAIN NEAR OR ABOVE FLOOD STAGE...AND EVEN
MORE ARE EXPERIENCING HIGH FLOWS. RIVER FLOODING WILL CONTINUE TO
BE A CONCERN FOR THE NEXT FEW DAYS OR EVEN INTO THE NEXT WEEK FOR
THE LONGER REACH RIVERS SUCH AS THE PEARL. PLEASE REFER TO THE
LATEST RIVER FLOOD WARNINGS...RIVER FLOOD STATEMENTS AND RIVER
FORECASTS FOR ADDITIONAL DETAILS REGARDING SPECIFIC RIVERS.
&&
.CLIMATE...
CONCERNING NEW ORLEANS RAINFALL...ABNORMALLY WET CONDITIONS OVER
THE PAST COUPLE OF WEEKS HAVE MADE THIS THE WETTEST DECEMBER ON
RECORD. AS OF 3AM...THE NEW ORLEANS AIRPORT HAS RECORDED 19.39
INCHES OF RAIN THIS MONTH. THAT IS A WHOPPING 14.45 INCHES HIGHER
THAN THE NORMAL TOTAL RAINFALL FOR DECEMBER. THE HIGH RAINFALL
TOTALS THIS MONTH HAVE ACTUALLY ALREADY PUSHED DECEMBER 2009 INTO
THE TOP 3 WETTEST MONTHS EVER RECORDED AT THE NEW ORLEANS AIRPORT.
THE ONLY WETTER MONTHS WERE NOVEMBER 1989 WITH 19.81 INCHES...AND
MAY 1995 WITH 21.18 INCHES. WITH ANOTHER 16 DAYS OF THE MONTH
LEFT...AND MORE RAINFALL FORECAST FOR TODAY...IT IS ENTIRELY
POSSIBLE THAT DECEMBER 2009 WILL GO DOWN AS THE WETTEST MONTH EVER
FOR THE NEW ORLEANS AIRPORT.
RECORDS FOR AUDUBON AND THE REST OF THE NEW ORLEANS AREA COULD NOT
BE COMPILED IN TIME TO INCLUDE THEM IN THIS DISCUSSION.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 62 39 57 37 / 100 20 10 10
BTR 64 42 58 40 / 100 30 10 10
MSY 69 47 59 46 / 100 40 10 20
GPT 67 44 59 42 / 100 40 10 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
ROUGE...AND WEST FELICIANA.
MS...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...DENSE FOG ADVISORY UNTIL NOON TUESDAY FOR THE FOLLOWING ZONES:
LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND COASTAL WATERS FROM
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA
RIVER LA OUT 20 NM.
DENSE FOG ADVISORY UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM.
SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO MIDNIGHT WEDNESDAY FOR
THE FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE
MAUREPAS.
SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO 6 PM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA FROM 20 TO 60 NM...AND COASTAL WATERS
FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA OUT 20 NM.
&&
AVIATION...35
REST OF DISCUSSION...95/DMHazardous weather outlook, Dec 15, 3:39 AM CST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 339 AM CST TUE DEC 15 2009 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-160945- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 339 AM CST TUE DEC 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS AND FLASH FLOODING... THE POTENTIAL FOR HEAVY RAINFALL WILL CONTINUE THROUGH THIS EVENING. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THE DAYTIME HOURS ON TODAY. STORM TOTAL RAINFALL OF 1 TO 3 INCHES IS LIKELY ACROSS MOST OF THE AREA TODAY...WITH ISOLATED HIGHER AMOUNTS OF 4 TO 6 INCHES POSSIBLE. OCCASIONAL LIGHTNING AND GUSTY WINDS WILL ALSO BE POSSIBLE WITH SOME OF THE THUNDERSTORMS DURING THE DAYTIME HOURS. RIVER FLOODING... SEVERAL AREA RIVERS WILL REMAIN NEAR OR ABOVE FLOOD STAGE. PLEASE REFER TO THE THE LATEST RIVER FLOOD STATEMENTS AND RIVER FORECASTS FOR DETAILS. MARINE... A DENSE FOG ADVISORY IS IN EFFECT UNTIL NOON OVER LAKES PONTCHARTRAIN AND MAUREPAS AS WELL AS OVER THE INNER GULF WATERS WEST OF THE MISSISSIPPI RIVER. A DENSE FOG ADVISORY IS IN EFFECT UNTIL 6 PM OVER THE INNER GULF WATERS EAST OF THE MISSISSIPPI RIVER. A SMALL CRAFT ADVISORY IS IN EFFECT OVER THE TIDAL LAKES AND GULF WATERS TONIGHT DUE TO EXPECTED STRONG WINDS OF 20 TO 25 KNOTS AND SEAS BUILDING TO 7 FEET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RIVER FLOODING... SEVERAL AREA RIVERS WILL REMAIN NEAR OR ABOVE FLOOD STAGE. HEAVY RAINFALL EXPECTED THROUGH THIS EVENING COULD RESULT IN HIGHER CRESTS THAN FORECAST...WITH ADDITIONAL RIVERS POSSIBLY RISING TO FLOOD STAGE BY MID WEEK. PLEASE REFER TO THE THE LATEST RIVER FLOOD STATEMENTS AND RIVER FORECASTS FOR DETAILS. MARINE... A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT OVER THE GULF WATERS THROUGH WEDNESDAY DUE TO EXPECTED STRONG WINDS AND HIGH SEAS. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY REPORTS OF STREET FLOODING OR FLASH FLOODING TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. THE NATIONAL WEATHER SERVICE CAN BE REACHED AT 5 0 4 5 2 2 7 3 3 0...OR 9 8 5 6 4 9 0 3 5 7. 95/DM
In the hours before
Local storm report, Dec 14, 10:15 PM CST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1015 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD THIBODAUX 29.79N 90.82W
12/14/2009 LAFOURCHE LA EMERGENCY MNGR
WATER ABOUT TO ENTER AT LEAST 7 HOMES AT BELLE HELENE IN
THIBODAUX.
&&
RSWLocal storm report, Dec 14, 10:57 PM CST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1057 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD DESTREHAN 29.96N 90.37W
12/14/2009 ST. CHARLES LA EMERGENCY MNGR
SEVERAL ROADS CLOSED IN THE DESTREHAN...BOUTTE AND ST.
ROSE AREAS.
&&
RSWLocal storm report, Dec 14, 11:25 PM CST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1125 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM FLASH FLOOD METAIRIE 30.00N 90.18W
12/14/2009 JEFFERSON LA BROADCAST MEDIA
ONE FOOT OF WATER COVERING VETERANS BLVD AT
CAUSEWAY...AND CONTINUES TO RISE.
&&
TERICKSNLocal storm report, Dec 14, 11:54 PM CST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1154 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FLASH FLOOD 5 ENE GONZALES 30.24N 90.85W
12/14/2009 ASCENSION LA EMERGENCY MNGR
AMITE RIVER AND SUMMERFIELD ROADS CLOSED TO DUE HEAVY
RAINFALL.
0130 PM FLASH FLOOD 3 SE MCCOMB 31.21N 90.43W
12/14/2009 PIKE MS EMERGENCY MNGR
THE INERSECTION OF RAYBORN AND GUTTER ROADS WAS CLOSED
DUE TO WATER FLOWING OVER THE ROAD FROM EXCESSIVE
RAINFALL.
0542 PM FLASH FLOOD GONZALES 30.22N 90.92W
12/14/2009 ASCENSION LA EMERGENCY MNGR
SIX ROADS IN PARISH CLOSED DUE TO FLOODING.
0736 PM FLASH FLOOD GONZALES 30.22N 90.92W
12/14/2009 ASCENSION LA EMERGENCY MNGR
SEVERAL ROADS FLOODED. SOME FLOOD WATERS APPROACHING
PROPERTY.
0750 PM FLASH FLOOD HOUMA 29.58N 90.71W
12/14/2009 TERREBONNE LA EMERGENCY MNGR
SEVERE STREET FLOODING WITH SOME STREETS CLOSED DUE TO
HIGH WATER...MAINLY IN THE CITY. A FEW HOMES THREATENED.
SOME BAYOUS BEGINNING TO OVERTOP...IN PARTICULAR LITTLE
BAYOU BLACK.
0750 PM FLASH FLOOD RACELAND 29.72N 90.60W
12/14/2009 LAFOURCHE LA EMERGENCY MNGR
WATER APPROACHING SOME HOMES IN RACELAND.
0917 PM FLASH FLOOD DESTREHAN 29.96N 90.37W
12/14/2009 ST. CHARLES LA EMERGENCY MNGR
BERNICE STREET CLOSED DUE TO FLOODING AND RIVER ROAD IS
NOW BEGINNING TO FLOOD.
1000 PM FLASH FLOOD THIBODAUX 29.79N 90.82W
12/14/2009 LAFOURCHE LA EMERGENCY MNGR
WATER ABOUT TO ENTER AT LEAST 7 HOMES AT BELLE HELENE IN
THIBODAUX.
1055 PM FLASH FLOOD DESTREHAN 29.96N 90.37W
12/14/2009 ST. CHARLES LA EMERGENCY MNGR
SEVERAL ROADS CLOSED IN THE DESTREHAN...BOUTTE AND ST.
ROSE AREAS.
1120 PM FLASH FLOOD METAIRIE 30.00N 90.18W
12/14/2009 JEFFERSON LA BROADCAST MEDIA
ONE FOOT OF WATER COVERING VETERANS BLVD AT
CAUSEWAY...AND CONTINUES TO RISE.
&&
RSWLocal storm report, Dec 15, 12:02 AM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1202 AM CST TUE DEC 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM FLASH FLOOD 5 N THIBODAUX 29.86N 90.82W
12/14/2009 LAFOURCHE LA EMERGENCY MNGR
5 INCHES OF WATER COVERING JOSHUA STREET.
&&
TERICKSNLocal storm report, Dec 15, 12:04 AM CST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1204 AM CST TUE DEC 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM FLASH FLOOD 5 N THIBODAUX 29.86N 90.82W
12/15/2009 LAFOURCHE LA EMERGENCY MNGR
WATER COVERING ROADWAYS IN WOODLAND HEIGHTS. MOBILE HOME
ROAD IS IMPASSABLE.
&&
TERICKSNThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 6:27 PM CST | Flash Flood Warning | LIX | Livingston, Saint John the Baptist, Saint Tammany, Tangipahoa, Washington | 3 hr |
| Dec 14, 6:32 PM CST | Special Marine Warning | LIX | 28 min | |
| Dec 14, 6:36 PM CST | Flash Flood Warning | LIX | Ascension, Assumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist and 1 more | 114 min |
| Dec 14, 6:57 PM CST | Flash Flood Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles | 78 min |
| Dec 14, 7:12 PM CST | Special Marine Warning | LIX | 63 min | |
| Dec 14, 7:19 PM CST | River Flood Warning | LIX | Saint Helena | 36 hr |
| Dec 14, 7:19 PM CST | River Flood Warning | LIX | Livingston | 48 hr |
| Dec 14, 7:23 PM CST | River Flood Warning | LIX | Tangipahoa | 25 hr |
| Dec 14, 7:31 PM CST | River Flood Warning | LIX | Saint Tammany | 26 hr |
| Dec 14, 8:20 PM CST | Flash Flood Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles | 5 hr |
| Dec 14, 8:49 PM CST | Flash Flood Warning | LIX | Ascension, Assumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist and 1 more | 5 hr |
| Dec 14, 9:11 PM CST | River Flood Warning | LIX | Washington | 5 days |
| Dec 15, 2:07 AM CST | Flash Flood Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 2 more | 113 min |
| Dec 15, 2:51 AM CST | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Terrebonne | 39 min |
| Dec 15, 3:09 AM CST | Small Craft Advisory | LIX | 4 days | |
| Dec 15, 5:07 AM CST | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 113 min |
| Dec 15, 6:05 AM CST | Flash Flood Warning | LIX | Jefferson, Lafourche, Orleans, Saint Charles | 3 hr |
| Dec 15, 6:44 AM CST | Flash Flood Warning | LIX | Lafourche, Saint Charles, Saint John the Baptist, Terrebonne | 2 hr |
| Dec 15, 7:07 AM CST | Areal Flood Advisory | LIX | East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee, Saint Helena and 4 more | 113 min |
| Dec 15, 8:50 AM CST | Flash Flood Warning | LIX | Jefferson, Lafourche, Orleans, Saint Charles, Saint John the Baptist | 3 hr |
| Dec 15, 9:15 AM CST | Areal Flood Advisory | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena, Tangipahoa and 2 more | 2 hr |
| Dec 15, 9:18 AM CST | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Saint Charles | 42 min |
| Dec 15, 10:01 AM CST | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 3 hr |
| Dec 15, 10:04 AM CST | Flash Flood Warning | LIX | Assumption, Lafourche, Terrebonne | 3 hr |
| Dec 15, 11:23 AM CST | Areal Flood Advisory | LIX | Jefferson, Lafourche, Plaquemines, Saint Bernard, Terrebonne | 112 min |
| Dec 15, 11:49 AM CST | Flash Flood Warning | LIX | Jefferson, Lafourche, Orleans, Saint Charles, Saint John the Baptist | 3 hr |
| Dec 15, 12:09 PM CST | Special Marine Warning | LIX | 66 min | |
| Dec 15, 12:12 PM CST | Marine Dense Fog Advisory | LIX | 6 hr | |
| Dec 15, 1:15 PM CST | Special Marine Warning | LIX | 60 min | |
| Dec 15, 2:57 PM CST | Flash Flood Warning | LIX | Lafourche, Saint Charles | 4 hr |
| Dec 15, 3:00 PM CST | Special Marine Warning | LIX | 60 min | |
| Dec 14, 7:26 PM CST | River Flood Warning | LIX | Pike | 24 hr |
| Dec 14, 9:11 PM CST | River Flood Warning | LIX | Pike, Walthall | 56 hr |
| Dec 14, 9:47 PM CST | Areal Flood Advisory | LIX | Hancock, Harrison, Jackson | 3 hr |
| Dec 15, 8:51 AM CST | River Flood Warning | LIX | Pearl River | 5 days |
| Dec 15, 10:06 AM CST | River Flood Warning | LIX | Harrison | 26 hr |
| Dec 15, 10:20 AM CST | River Flood Warning | LIX | Pearl River | 5 days |
Nearby
Flash Flood Warnings in Louisiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.